April 08, 2008

Temporary Insanity

I started my period today (good thing).

I took the dogs for a walk (good thing).

I began to think, "Hey, maybe this Lupron stuff isn't so bad, maybe I will sail through without as many mood swings as others?" (foolish foolish thinking)

Then.....

I was grumpy and pissy with two friends on the phone for no good reason (bad thing).

I felt like harming random people for no reason at all (very bad thing).

I began wondering if I follow through with imagined harm whether I could plead not-guilty due to temporary insanity?

Furious and sad?

That's the Lupron baby!

7 comments:

Super O said...

I'm sorry you have to take Lupron. At least the side effects are temporary. The stuff made me crazy.

Lori said...

Maybe I should take back the "You Make the World a Better Place" award?

(Just kidding.)

annacyclopedia said...

Ugh. Sounds pretty horrible. Hope the butterflies are fluttering around your head from time to time.

s.e. said...

You made me smile. Isn't it wonderful to blame every good and bad thing on the drugs? I've used that excuse more than I can count. It works even when I am off of all medication. Then I just say my hormones are still wacky! Please don't hurt anyone, o.k.?

Denise said...

Are you in my head?

Okay. We can get through this. In a couple of weeks we'll be done with the stuff and on to more exciting times.

Spicy Sister said...

LOL! Thanks ladies! I promise I won't hurt anyone. Thankfully the moods come and go a bit so I don't feel like that 24/7. But watch out when I do!

Lori - please don't take my award away!!!! :)

Denise - we are going to get through this and you, me, and Nancy - we are going to have good things to celebrate very soon! (good things come in threes too right?)
Hang in there too!

Jen said...

I am sorry the drugs are causing insanity... I've done lupron twice and luckily I've been without the side effects. Or it could be that I am always insane...

But you are almost there! Good luck!